# SDR MWEA99771

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 3917853503
- Condition: Chafed
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORNER OF AFT EXIT DOOR WAS CHAFED.  MAINTENANCE FITTED AND INSTALLED NEW BEAM.
